PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Maximality of dual coactions on sectional $C^*$-algebras of Fell bundles and applications

Volume 229 / 2015

Alcides Buss, Siegfried Echterhoff Studia Mathematica 229 (2015), 233-262 MSC: 46L55, 46L08. DOI: 10.4064/sm8361-1-2016 Published online: 12 January 2016

Abstract

We give a simple proof of the maximality of dual coactions on full cross-sectional $C^*$-algebras of Fell bundles over locally compact groups. This result was only known for discrete groups or for saturated (separable) Fell bundles over locally compact groups. Our proof, which is derived as an application of the theory of universal generalised fixed-point algebras for weakly proper actions, is different from these previously known cases and works for general Fell bundles over locally compact groups. As applications, we extend certain exotic crossed-product functors in the sense of Baum, Guentner and Willett to the category of Fell bundles and the category of partial actions, and we obtain results about the $K$-theory of (exotic) cross-sectional algebras of Fell bundles over $K$-amenable groups. As a bonus, we give a characterisation of maximal coactions of discrete groups in terms of maximal tensor products.

Authors

  • Alcides BussDepartamento de Matemática
    Universidade Federal de Santa Catarina
    88.040-900 Florianópolis, SC, Brazil
    e-mail
  • Siegfried EchterhoffMathematisches Institut
    Westfälische Wilhelms-Universität Münster
    Einsteinstr. 62
    48149 Münster, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image